I'm on Alesse 21 and about halfway through my active pills. I haven't missed any, and I've taken them all on time, in between 10:00 PM and 11:00 PM. My last period was normal. However, just now, I got some light spotting: brownish discharge and pink mucous. What do I do? Is this common on Alesse? I've been on birth control for over four years now, and Alesse for over a year and a half.
Even if it's the first time it's ever happened in years of taking BC? Weird. I actually went on the pill because I was having constant spotting no matter what time of the month it was, so maybe I'll ask my doctor about it next time I see her. Is there anything I can do to stop it (I doubt it) or should I just wait it out?
Posts: 37 | From: Canada | Registered: Jan 2012
| IP: Logged |
Side effects of any medication are simply things that can happen when someone is using it, at any time. They might not ever, they might only when someone starts using a medication, they might only happen later.
If you're otherwise current with your sexual healthcare, including any STI screenings (especially if the oral sex has been unprotected), and you know you're in good health, then I'd say it's most likely due to your pill.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67942 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.